Facebook Pixel

Two periods in same month..

By November 14, 2012 - 3:05pm
Rate This

Hey all, I am on birth control and I did miss taking some of them and 2 weeks ago I had some bleeding which lasted 3 days even though I was still taking my pills. I've now finished my pack on Saturday and I am bleeding again. Anyone know why this is happening? I'm worried its serious and will be making an appointment to see my doctor tomorrow.

Add a Comment1 Comments


Hello Silyan,
As you know, birth control pills are organized in a pack with a number, either 21 or 24 active or hormone containing pills followed by placebo or hormone free pills.

When you missed several doses of active pills, you caused a break in hormone levels. The break in hormone levels, however, may destabilize the lining of the uterus and allow vaginal spotting or even light bleeding. This spotting may continue through the end of that cycle.

It is a good idea to schedule an appointment with your physician.


November 14, 2012 - 5:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!